Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Is accutane on the lowest dosage known to cause hair loss? Is so, does hair usually grow back? Also, is accutane known to cause growth to be stunted?

Share this post


Link to post
Share on other sites

Is accutane on the lowest dosage known to cause hair loss? Is so, does hair usually grow back? Also, is accutane known to cause growth to be stunted?

Temporary side effect. there is a video on youtube doctor explaining what happens and how it´s temporary etc.

Share this post


Link to post
Share on other sites

The baldness is just genetic, and if it causes hair loss its usually temporary it'l grow back after you stop taking it, think of it like chemotherapy since accutane is also used to treat some sorts of cancer as i remember reading somewhere. The biggest impact it does to anything with your bones really is just occasional joint pain. I took my first course at 16 at 2 40mg pills a day, (and second course at 30mg 2 times a day (17)), i was 5'7" then and i am 5'10" (18) now so no i don't believe it affected my growth in any way. Hope this helps and good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×